MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977A275
Medical Device Problem Codes Break (1069); High impedance (1291)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer representative (rep) reported that on (b)(6) 2024 the patient (pt) would be having their lead revised due to an issue with the lead.  the rep reported the lead contacts were no longer working and high impedances were measured.  the rep also reported the pt was no longer receiving pain relief and had a return of pain.As a result, the lead would be revised and they noted the implanted neurostimulator (ins) would be upgraded.  no further information was provided.Additional information was received from the rep on 2024-aug-19, they reported both leads were revised.It was reported to be unknown when the pt first noticed the loss of pain relief / return of pain.In response to potential contributing factors to this event, the rep stated the pt mentioned playing basketball.The rep reported the facility kept the explanted devices, they will not be returned for analysis at this time.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977a275 lot# serial# (b)(6); implanted: (b)(6) 2023; explanted: (b)(6) 2024; product type lead section d information references the main component of the system.Other relevant device(s) are: product id: 977a275, serial/lot #: (b)(6), ubd: 20-oct-2026, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20020137
Report Number2182207-2024-03568
Device Sequence Number8674794
Product Code LGW
UDI-Device Identifier00763000324285
UDI-Public00763000324285
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977A275
Device Catalogue Number977A275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/21/2024
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale